# SDR 99ZZZX2843

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2907T
- Make and model: Bolkms BO105S
- Aircraft serial: S577
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Servomotor
- Part number: 10593921
- Condition: Malfunctioned
- Location: Engine
- Part time: 33 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVOMOTOR DOES NOT OSCILLATE WHEN SWITCH IS IN ON POSITION.  REF: MCN NR 24.
